Top answers from doctors based on your search:
Disclaimer

will allegra cause ear fluid to become dry and hard

A 32-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Most patients: May benefit with adding steroid nasal spray or and Leukotriene inhibitors like Montelukast to your current treatment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old male asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Otitis secretora: Your docotr may give you steroids. Chew gum. Intranasal steroids may help since the eustacian tube may be obstructed or the osteomeatal canals.
2
2 thanks
A female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Dizzy: Taking Alkegra may help the fluid in your middle ear, but that in itself may not resolve the dizziness. Try some OCT Dramamine (dimenhydrinate) or Me ... Read More
A 28-year-old female asked:
Dr. Linda Green
44 years experience Pediatric Allergy and Asthma
See an allergist: If you are taking multiple medicines and still having problems it is time to see a specialist for evaluation and treatment. An allergist can determine ... Read More
3
3 thanks
A 33-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Antihistamines: Would help the sneeze, the itchiness, and to a lesser extent the secretions. Mucous flow is generally due to inflammation, which can be due to allergi ... Read More
A 39-year-old female asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Variable. No. Rare: Depends on the course of your disease. Sometimes no fluid builds up. Hearing loss is temporary. Eardrum would only burst if you developed pus in the ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Ear fluid: Of course smoking does not help, but i think your problem is due to nasal problems. I see you had a septoplasty. You may have ongoing nasal congestion ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Martin Morell
28 years experience Rheumatology
Nasal: Antihistamines and steroids, go to your doctor for prescription.
A 35-year-old male asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Examination: The litany of metabolic disturbances, systemic diseases, conditions, allergies, and hydration issues is too long to list in this space. You need to s ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Michael Jaindl
36 years experience ENT and Head and Neck Surgery
A hole in the ...: Ear drum produces hearing loss because it decreases the surface that sound can strike. Thus the larger the hole the more loss. This loss can be revers ... Read More
A 37-year-old member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Edema: If the swelling is in your legs and feet, it is not related to allergies. If you took oral steroids to treat allergies, these can cause the symptoms.
A 38-year-old male asked:
Dr. Michael Ekizian
19 years experience Internal Medicine
Yes/No: The onset of acute otitis media in adults is associated with ear pain and decreased hearing. Vertigo and disequilibrium is infrequently reported. A pr ... Read More
3
3 thanks
A 38-year-old female asked:
Dr. Ujwala Rajgopal
33 years experience General Surgery
Yes by yawning.: Yes you can pop your ear by yawning. Also use a neti pot and sterile saline to cleanse out your nasal passages.
A 21-year-old male asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
No Q-Tips!!: Q-tips not good. Can injure ear and cause infection. Follow these tips. http://www.webmd.com/a-to-z-guides/ear-wax Sometimes you may need ENT doc to r ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Headache aura?: Your symptoms are suggestive of headache aura from migraines. But as far as "fluid not draining properly" from the inner ear..not sure where you're ge ... Read More
A 41-year-old male asked:
Dr. George Shorago
56 years experience ENT and Head and Neck Surgery
No: Fluid doesn't drain from the ears, sinuses do. Increase water intake do help make the mucus thinner.
1
1 thank
A 40-year-old male asked:
Dr. Philip Miller
46 years experience Family Medicine
Possible allergies: I suggest getting checked for allergic rhinitis and seasonal allergies. OTC antihistamines and nasal saline rinses should help relieve your symptoms.
A 41-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Neither: fluid in the middle ear can be due to several reasons, infection is one of them, whether viral or bacterial, Eustachian tube dysfunction is another, s ... Read More
A 45-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Nasal issues: You can use nasal antihistamines that will only affect the nasal passages.
1
1 thank
A 25-year-old male asked:
Dr. Brian Schwartz
15 years experience Cardiology
No: It is highly unlikely to affect your heart. If you have underlying coronary artery disease and your breathing issues are causing lack of oxygen level ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
Your : Your symptoms are concerning for a diagnosis of vertigo, and it sounds like you have sought medical care for this. Vertigo can be very resistant to t ... Read More
A 36-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Wet them: There are available preparations of nasal saline solution that can be used regularly to moisten nasal passages. There are also some gel saline product ... Read More
1
1 thank
A 27-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Saline nose spray: Dry nasal passages can be due to dry ambient air in the home (get humidifier), meds (even non prescription, check with doc), dehydration (stay well hy ... Read More
A 26-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Depends: Your young to get atrophic vaginitis, which is often caused by a lack of or deficiency in hormones that aide in vaginal lubrication/moisture. Certain ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month